# SDR FDEA201011264493

- Difficulty date: November 26, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- Engine: Rroyce RB211*
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 10 Slat
- Component: Slat, Boeing
- Component part number: 114N4002134
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 10 L/E SLAT T/E LOWER SURFACE PUNCTURED.  REPAIRED RT WING NR 10 SLAT T/E WEDGE IAW SRM 51-70-10.  MAJOR REPAIR.
